Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Taken antibiotics for cellulitis. Paleness, night sweats, tiredness. Why?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5783 Questions
My husband has recently come home after 2weeks in hospital (11 days of which were on IV antibiotics) due to a rather severe case of cellulitus.(he also already suffers from lymphodema due to a groin dissection for malignant melanoma) Although my husbands leg is now finally improving, he just seems unwell-more so than we would expect at this point in recovery?(it's now over 3weeks since he was first admitted to hospital) he looks SO pale, suffering severe night sweats-so much so that I wake up wet also just from being beside him..and he is exhausted- having a bath wears him out so much that he will lay down and then sleep for a couple of hours. He says he 'just doesn't feel right' and he really doesn't look it.
Posted Sat, 6 Apr 2013 in General Health
Answered by Dr. Rahul Kumar 37 minutes later
Thanks for the query.
You don't need to worry regarding cellulitis, It will come down with antibiotics.
The matter of concern is night sweats, weakness and paleness.
The above symptoms are indicator of spread of malignancy (malignant melanoma)

I think he should XXXXXXX an oncologist, a PET scan need to be done to rule out spread.
Hope he gets well soon.

Let me know if you have any other doubts.

Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor